American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 70 of 70 found      Go to page: 1 2 3

[61] M. Tennenhouse and H. C. Williams. A note on class-number one in certain real quadratic and pure cubic fields . Math. Comp. 46 (1986) 333-336. MR 815853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Harvey Cohn and Jesse Deutsch. Use of a computer scan to prove ${\bf Q}(\sqrt{2+\sqrt 2})$ and ${\bf Q}(\sqrt{3+\sqrt 2})$ are Euclidean . Math. Comp. 46 (1986) 295-299. MR 815850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Veikko Ennola and Reino Turunen. On cyclic cubic fields . Math. Comp. 45 (1985) 585-589. MR 804947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] G. Dueck and H. C. Williams. Computation of the class number and class group of a complex cubic field . Math. Comp. 45 (1985) 223-231. MR 790655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Veikko Ennola and Reino Turunen. On totally real cubic fields . Math. Comp. 44 (1985) 495-518. MR 777281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] H. J. Godwin. Corrigenda: ``On quartic fields of signature one with small discriminant. II'' . Math. Comp. 43 (1984) 621. MR 758210.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] H. J. Godwin. On quartic fields of signature one with small discriminant. II . Math. Comp. 42 (1984) 707-711. MR 736462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Akira Endô. Remark on the divisibility of the class numbers of certain quartic number fields by $5$ . Proc. Amer. Math. Soc. 91 (1984) 513-517. MR 746079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Manny Scarowsky. On units of certain cubic fields and the Diophantine equation $x\sp{3}+y\sp{3}+z\sp{3}=3$ . Proc. Amer. Math. Soc. 91 (1984) 351-356. MR 744627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] H. S. Vandiver. Application of the theory of relative cyclic fields to both cases of Fermat's last theorem. II . Trans. Amer. Math. Soc. 29 (1927) 154-162. MR 1501381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 70 of 70 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia